# SDR A6WA201141061

- Difficulty date: November 2, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,519 hours, 22,105 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB LT OTBD LUG GOUGED.  BLENDED DAMAGED AREA NDT INSPECTED FLAP PEENED, ALODINED, PRIMED IAW REO 601R-55-11-391.
